MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133MX-13-T
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
 
Event or Problem Description
Healthcare professional reported labeling error concerning the barcode for the label.The label could not be scanned properly.Device was used and implanted.

Brand Name
STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7545996
Report Number9617229-2018-04124
Device Sequence Number178728
Product Code LCJ
UDI-Device Identifier10888628004481
UDI-Public10888628004481
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2022
Device Catalogue Number133MX-13-T
Device Lot Number3175830
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;